# SDR DALA12005453125

- Difficulty date: August 12, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N325NB
- Make and model: Airbus A319-114
- Aircraft serial: 1483
- Aircraft time: 31,595 hours, 16,194 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE LOWER EXTERNAL SKIN (BELOW L2 DOOR 3 INCH FWD OF FR 68 BTW STR 28L - 29L) DENTED (PREVIOUSLY IDENTIFIED ON LP 3335721).  HFEC IAW NTM 51-10-08 PT 6 INTERNAL AND EXTERNAL.  NO DEFECTS.  DIMENSION OF DENTED AREA L=2.7 W=1.5 D=0.053 A=1.85 B=0.58 ORIGINAL THICKNESS .063.  FOUND TO BE OUT OF LIMITS IAW A319 SRM 53-41-11.  CUTOUT DAMAGED SKIN IAW A319 SRM 53-41-11 FIG 213. L=1.160 W=1.150.  PERFORMED HFEC INSPECTION OF CUTOUT IAW NTM 51-10-08 PT 6 WITH NO CRACK INDICATIONS NOTED.  FABRICATED DOUBLER IAW A319 SRM 53-41-11 FIG 213. INSTALLED FILLER WASHER IAW A319 SRM 51-71-15. TOTAL WEIGHT OF REPAIR PARTS 0.181LB.  INSTALLED DOUBLER IAW A319 SRM 51-42-11 AND 53-41-11.
